Skip to Main Content

Conformal Geometry and Dynamics

Published by the American Mathematical Society since 1997, the purpose of this electronic-only journal is to provide a forum for mathematical work in related fields broadly described as conformal geometry and dynamics. All articles are freely available to all readers and with no publishing fees for authors.

ISSN 1088-4173

The 2020 MCQ for Conformal Geometry and Dynamics is 0.49.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Contents of Volume 21
HTML articles powered by AMS MathViewer

Conformal tilings I: foundations, theory, and practice
Philip L. Bowers and Kenneth Stephenson
Conform. Geom. Dyn. 21 (2017), 1-63
Published electronically: January 10, 2017
The Teichmüller space of a countable set of points on a Riemann surface
Ege Fujikawa and Masahiko Taniguchi
Conform. Geom. Dyn. 21 (2017), 64-77
Published electronically: February 1, 2017
Iterated function system quasiarcs
Annina Iseli and Kevin Wildrick
Conform. Geom. Dyn. 21 (2017), 78-100
Published electronically: February 3, 2017
The Heisenberg group acts on a strictly convex domain
Daryl Cooper
Conform. Geom. Dyn. 21 (2017), 101-104
Published electronically: February 7, 2017
Nielsen equivalence in mapping tori over the torus
Ian Biringer
Conform. Geom. Dyn. 21 (2017), 105-110
Published electronically: March 13, 2017
$\lambda$-lemma for families of Riemann surfaces and the critical loci of complex Hénon maps
Tanya Firsova and Mikhail Lyubich
Conform. Geom. Dyn. 21 (2017), 111-125
Published electronically: March 16, 2017
Dynamics of singular complex analytic vector fields with essential singularities I
Alvaro Alvarez–Parrilla and Jesús Muciño–Raymundo
Conform. Geom. Dyn. 21 (2017), 126-224
Published electronically: March 16, 2017
Compactification and trees of spheres covers
Matthieu Arfeux
Conform. Geom. Dyn. 21 (2017), 225-246
Published electronically: May 2, 2017
Complex perspective for the projective heat map acting on pentagons
Scott R. Kaschner and Roland K. W. Roeder
Conform. Geom. Dyn. 21 (2017), 247-263
Published electronically: May 3, 2017
Metrics $\rho$, quasimetrics $\rho ^s$ and pseudometrics $\inf \rho ^s$
K. V. Storozhuk
Conform. Geom. Dyn. 21 (2017), 264-272
Published electronically: July 7, 2017
A compactification of the moduli space of self-maps of $\mathbb {CP}^1$ via stable maps
Johannes Schmitt
Conform. Geom. Dyn. 21 (2017), 273-318
Published electronically: October 12, 2017
Relative currents
Radhika Gupta
Conform. Geom. Dyn. 21 (2017), 319-352
Published electronically: October 18, 2017
Degree growth of rational maps induced from algebraic structures
Charles Favre and Jan-Li Lin
Conform. Geom. Dyn. 21 (2017), 353-368
Published electronically: October 25, 2017
Hereditary circularity for energy minimal diffeomorphisms
Ngin-Tee Koh
Conform. Geom. Dyn. 21 (2017), 369-377
Published electronically: December 13, 2017